Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am having a problem with very strong diarrhea, has

I am having a problem with very strong diarrhea, has been going on for about 4 weeks. I will be seeing my gastrointestinal doctor in two days, but I am worried. So I am type 2 diabetic under good control, last week A1C was 6.0. I have a long list of medications but no iron supplement. Most of my meds are heart related. My bowel movements occurr every few days, they are explosive and not very controllable. They are usually very dark and I might have 5 or 6 events in just a few hours. Then I feel close to normal, although with a lot of churning and gas. My GP did a stool test that came back without infection, blood, or giardiasis. Any thoughts?
Fri, 28 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. I suffer from above normal flatulence but can manage this. The problem is that recently when I have had a few beers I get a really bad stomach which results in mild diarrhea and increased flatulence. Both of which give off a really strong acidic smell. MMy wife says she can also smell this through my breach and skin. I do also suffer from heart burn from time to time. Do you think this could be caused by a stomach ulcer?

doctor1 MD

Im having problems with my stomach, for about two weeks, i have had diarrhea when i normally do not have it ever. I also get these very stong waves of nausea after i eat a meal but i get them before i eat a meal as well. I have taken over the counter medicine (imodium) for the diarrhea, but as soon as i have to go use the bathroom, it is just straight water. Im getting worried as i never have diarrhea and the waves of strong nausea.

doctor1 MD

I have been taking Metformin for almost a year without much problem but about 5 months ago my doctor also gave me Zetia to take, At first i would only have a problem with diarreha ocasionally but now it s to the point that I am afraid to go somewhere in the early part of the day because when it comes it comes on strongly with no holding for a second, and it is very embarassing. I still work full time and would like to be active to lose some weight but the more I move around the more problem it can be. Can it be the combination of these two drugs or do you think it s something else. I am tired of living on anti-diarreha medicine.

Loading Online Doctors....